| Catalog Number |
241-02-107 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Bone Fracture(s) (1870)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to patient fell 2 months post op and fractured their femur.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2022-01791; 241-01-105, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.